Previous |  Up |  Next

Article

Keywords:
$DR\ell $-monoid; $MV$-algebra; $BL$-algebra; Brouwerian algebra; negation
Summary:
The class of commutative dually residuated lattice ordered monoids ($DR\ell $-monoids) contains among others Abelian lattice ordered groups, algebras of Hájek’s Basic fuzzy logic and Brouwerian algebras. In the paper, a unary operation of negation in bounded $DR\ell $-monoids is introduced, its properties are studied and the sets of regular and dense elements of $DR\ell $-monoids are described.
References:
[1] R. L. O. Cignoli, I. M. L. D’Ottaviano and D. Mundici: Algebraic Foundations of Many-valued Reasoning. Kluwer, Dordrecht, 2000. MR 1786097
[2] R. Cignoli and A. Torrens: Hájek basic fuzzy logic and Lukasiewicz infinite-valued logic. Arch. Math. Logic 42 (2003), 361–370. DOI 10.1007/s001530200144 | MR 2018087
[3] P. Hájek: Metamathematics of Fuzzy Logic. Kluwer, Amsterdam, 1998. MR 1900263
[4] J. Rachůnek: $DR\ell $-semigroups and $MV$-algebras. Czechoslovak Math. J. 48 (1998), 365–372. MR 1624268
[5] J. Rachůnek: $MV$-algebras are categorically equivalent to a class of $DR\ell _{1(i)}$-semigroups. Math. Bohem. 123 (1998), 437–441. MR 1667115
[6] J. Rachůnek: A duality between algebras of basic logic and bounded representable $DR\ell $-monoids. Math. Bohem. 126 (2001), 561–569. MR 1970259
[7] K. L. N. Swamy: Dually residuated lattice ordered semigroups. Math. Ann. 159 (1965), 105–114. DOI 10.1007/BF01360284 | MR 0183797 | Zbl 0138.02104
[8] K. L. N. Swamy: Dually residuated lattice ordered semigroups II. Math. Ann. 160 (1965), 65–71. MR 0191851
[9] K. L. N. Swamy: Dually residuated lattice ordered semigroups III. Math. Ann. 167 (1966), 71–74. DOI 10.1007/BF01361218 | MR 0200364 | Zbl 0158.02601
[10] K. N. Swamy and B. V. Subba Rao: Isometries in dually residuated lattice ordered semigroups. Math. Sem. Notes (Kobe) 8 (1980), 369–380. MR 0601906
Partner of
EuDML logo